# SDR IXXA20150724087

- Difficulty date: June 15, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 79,359 hours, 36,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 113T134521
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 FLAP FITTING, NR 3 HOLE SHOWS CRACK INDICATION DURING HFEC INSPECTION.  NR 1 FLAP SUPPORT FITTING, NUMBERING IS FROM LT TO RT.  REAMED HOLE NR 3 IN THE NR 1 FLAP SUPPORT FITTING COMMON TO THE REAR SPAR TO A FINAL HOLE DIAMETER OF .07495" & .07505" IAW REA 47158REA03 & SRM 51-40-05.
